MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vasoconstriction (2126); Obstruction/Occlusion (2422); Arteriosclerosis/ Atherosclerosis (4437); Restenosis (4576)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was total occlusion of the previously stented lesion which required intervention.This 7x120, 130 cm eluvia drug-eluting vascular stent system was previously placed during a percutaneous transluminal angioplasty procedure.The patient received stents in the left external iliac, right superficial femoral, and popliteal arteries.The patient later presented with right lower extremity incapacitating claudication.An abdominal aortogram, bilateral lower extremity arteriogram, selective right lower extremity arteriogram from the common femoral artery, and additional selective right lower extremity arteriogram from the popliteal artery were performed.These showed total occlusion of the superficial femoral artery (sfa), and above-knee popliteal artery with high grade obstruction of the profunda femoris.Therefore, atherectomy with angioplasty of the right superficial femoral and popliteal arteries, and balloon angioplasty of the right profunda femoris were performed.Diagnostic films afterward showed evidence of vasospasm which resolved after administration of intra-arterial nitroglycerin.There were no other patient complications.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17007685
Report Number2124215-2023-24646
Device Sequence Number12333706
Product Code NIU
UDI-Device Identifier08714729876731
UDI-Public08714729876731
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0028752598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite